An estimate for the fundamental solution of a linear system with a small parameter multiplying the derivative and with a small delay
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 358-360
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a20,
author = {V. I. Rozhkov},
title = {An estimate for the fundamental solution of a linear system with a small parameter multiplying the derivative and with a small delay},
journal = {Differencialʹnye uravneni\^a},
pages = {358--360},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a20/}
}
TY - JOUR AU - V. I. Rozhkov TI - An estimate for the fundamental solution of a linear system with a small parameter multiplying the derivative and with a small delay JO - Differencialʹnye uravneniâ PY - 1992 SP - 358 EP - 360 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a20/ LA - ru ID - DE_1992_28_2_a20 ER -
%0 Journal Article %A V. I. Rozhkov %T An estimate for the fundamental solution of a linear system with a small parameter multiplying the derivative and with a small delay %J Differencialʹnye uravneniâ %D 1992 %P 358-360 %V 28 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1992_28_2_a20/ %G ru %F DE_1992_28_2_a20
V. I. Rozhkov. An estimate for the fundamental solution of a linear system with a small parameter multiplying the derivative and with a small delay. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 358-360. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a20/